MathSciNet Relay Station
MathSciNet bibliographic data
MR2321177 (2008h:60170) 60G50 (60J45)
Ēzhov, Ī. Ī.; Kadankov, V. F. Boundary functionals for the superposition of a random walk and a sequence of independent values. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 8--20; translation in Theory Probab. Math. Statist. No. 75 (2007), 9–22
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement